RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 6, Pages 1293–1297 (Mi dan8539)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotic behavior of unbounded solutions of the nonlinear equation $u_t=(u^\sigma u_x)_x+u^\beta$ near a “singular” point

V. A. Galaktionov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (726 kB)

Bibliographic databases:
UDC: 517.956
Presented: А. А. Самарский
Received: 04.05.1985

Citation: V. A. Galaktionov, “Asymptotic behavior of unbounded solutions of the nonlinear equation $u_t=(u^\sigma u_x)_x+u^\beta$ near a “singular” point”, Dokl. Akad. Nauk SSSR, 288:6 (1986), 1293–1297

Citation in format AMSBIB
\Bibitem{Gal86}
\by V.~A.~Galaktionov
\paper Asymptotic behavior of unbounded solutions of the nonlinear equation $u_t=(u^\sigma u_x)_x+u^\beta$ near a ``singular'' point
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 6
\pages 1293--1297
\mathnet{http://mi.mathnet.ru/dan8539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852454}
\zmath{https://zbmath.org/?q=an:0629.35061}


Linking options:
  • http://mi.mathnet.ru/eng/dan8539
  • http://mi.mathnet.ru/eng/dan/v288/i6/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 33:2 (1993), 217–227  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019